# SDR ASAA2017070821310

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 36,241 hours, 11,071 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP ILLUMINATED ON  RECALL. EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED A PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-51-00-700-803. NO FAULTS INDICATED.
